# SDR CA150729006

- Difficulty date: July 27, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8106
- Aircraft time: 46,184 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Part number: CA16707
- Condition: Shorted
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

(CAN) THE CAPTAIN REPORTS THAT ON THE APPROACH THERE WAS A STRONG SMELL (ELECTRICAL) APPEARED IN THE FLIGHT DECK AT THE SAME TIME THE FLIGHT ATTENDANT CALLED TO ADVISE THAT THERE WAS BURN SMELL THE OVEN AND THAT SHE TURNED IT OFF. HE CHECKED THE OVEN CIRCUIT BREAKER AND IT WAS POPPED. SINCE THE SITUATION WAS UNDER CONTROL, NO EMERGENCY NEEDED TO BE DECLARED.   THE FLIGHT ATTENDANT REPORTS THAT SHORTLY BEFORE THE DESCENT THAT SHE NOTICED A BURN SMELL FROM THE OVEN. SHE ADVISED THE CAPTAIN AND SHUT DOWN THE OVEN, THERE WAS NO SMOKE AND NO FIRE BUT THE OVEN CONNECTOR WAS BURNED. AS A PRECAUTION, SHE REMOVED THE OVEN AND SECURED IT.  MAINTENANCE PERSONNEL INSPECT THE AREA AND REPLACED THE OVEN CONNECTOR.
